# SDR 20000925SH011

- Difficulty date: September 25, 2000
- Submitted: September 25, 2000
- Operation: Air carrier
- Aircraft: N368CE
- Make and model: Boeing 737-33A
- Aircraft serial: 27456
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: 39262
- Condition: Damaged
- Location: Nr 2 Aux Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AUXILIARY TANK, AFT LOWER RT CORNER DAMAGE  REPAIRED PER ECRA 368-28-001-EAC.  POSSIBLE CAUSE:  MOVING TANK IN AND OUT OF AIRCRAFT.  SUBMITTER STATED AUXILIARY TANK SHOULD HAVE REINFORCED EDGES.  (X)
